# SDR UALA2011022100871

- Difficulty date: February 19, 2011
- Submitted: February 21, 2011
- Operation: Air carrier
- Aircraft: N673UA
- Make and model: Boeing 767322
- Aircraft serial: 29241
- Aircraft time: 40,462 hours, 10,674 cycles
- Engine: Pwa PW4052
- System (JASC): 2421 · AC Generator-Alternator
- Part: Idg
- Part number: 745329F
- Part serial: 80259
- Condition: False Activation
- Location: Lt Generator
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LEFT GENERATOR EICAS, FLIGHT DIVERTED.  REPLACED NR 1 IDG IAW MM.  PERFORMED IDG OPS CHECK IAW JRH.  OPS AND LEAKS CHECKED OK.
